# SDR 98ZZZX4552

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3216M
- Make and model: Cessna 414A
- Aircraft serial: 414A0826
- System (JASC): 6113 · Propeller Spinner Section
- Part: Back Plate
- Part number: E6178
- Condition: Cracked
- Location: Spinner
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER BULKHEAD (2 EACH) CRACKED.
